# SDR QXEA9500036

- Difficulty date: February 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N823PH
- Make and model: Dhav DHC8102
- Aircraft serial: 110
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Power Supply
- Part number: 6038441
- Condition: Failed
- Location: Cabin
- Component: Grimes
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX - THE TWO FORWARD EMERGENCY LIGHTS IN THE STRIP LIGHTING ARE INOP.  REPLACED BATTERY POWER SUPPLY AT SEAT 1DE AND LIGHT OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
